Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beserker

Hair thinning with antibiotic?

Hey guys,

My hair has been slowing thinning since accutane which was several years back. My acne came back so I've been taking amoxicillin for about 4 weeks and my hair looked so much thinner, I thought I was imagining this, but my family commented on it as well.

Has anyone had similar experience?

Share this post


Link to post
Share on other sites

Ive been on doxycycline for over a year and ive actually grown my hair long, and havent noticed anything, then again im young, dont know how old you guys are.

Share this post


Link to post
Share on other sites

Quite often antibiotics/anasthesia will thin hair if in a high enough dosage/use frequency. Being on accutane (though accutane hair thinning doesn't apply to everyone) prior obviously didn't help. After stopping the antibiotic for a few months you should see some improvement...best of luck

Share this post


Link to post
Share on other sites

hi.

are you sure amoxcillin is for acne? i heard it doesn't work b/c it is water souble not able to pentreate into oil gland and kill bacteria

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×